Texas Girl, 6, Experiences Hallucinations, Rare Side Effects from Tamiflu Medication

According to CBS 11, a six-year-old girl in Allen, Texas, suffered from hallucinations after taking Tamiflu to treat her influenza diagnosis. The girl’s parents say she ran away from her school and believe that she tried to crawl out of her second-story bedroom window in an attempt to harm herself. After bringing the girl to the hospital following the incident, a doctor told them that rare side effects are possible with Tamiflu (oseltamivir), including nervous system problems such as psychosis. One emergency room physician says less than one percent of patients taking Tamiflu experience these kind of severe adverse events. The Tamiflu drug label contains several warnings, including neuropsychiatric events, particularly in pediatric patients. The label states that these patients may be at an increased risk of confusion or abnormal behavior early in their illness and to monitor for signs of this type of behavior. In addition, the warning label describes additional…

Read more detail on Recent Injury and Accident Law posts –

Legal notice about the Texas Girl, 6, Experiences Hallucinations, Rare Side Effects from Tamiflu Medication rubric : Hukuki Net Legal News is not responsible for the privacy statements or other content from Web sites outside of the Hukuki.net site. Please refer the progenitor link to check the legal entity of this resource hereinabove.

Do you need High Quality Legal documents or forms related to Texas Girl, 6, Experiences Hallucinations, Rare Side Effects from Tamiflu Medication?

This entry was posted in Injury & Accident Law and tagged , , , , , , , , . Bookmark the permalink.

Leave a Reply